MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE.

RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE.
Model Number INX3100S19
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred, and the filter was dirty.The filter was replaced which resulted in the vent inoperative clearing after observation.There was no harm or injury reported.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a ventilator inoperative condition occurred, and the filter was dirty.The filter was replaced which resulted in the vent inoperative clearing after observation.There was no harm or injury reported.The initial reporter and country of occurrence was incorrectly recorded in box e on the previously submitted report.The correction to box e is now updated.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a ventilator inoperative condition occurred, and the filter was dirty.The filter was replaced which resulted in the vent inoperative clearing after observation.There was no harm or injury reported.The device was evaluated by the manufacturer's product investigation laboratory (pil) and found the device functioned as designed and operated without issue or error codes.

Brand Name
BIPAP A40 PRO
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE.
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18531507
Report Number2518422-2024-03116
Device Sequence Number12457179
Product Code MNT
UDI-Device Identifier00606959055025
UDI-Public00606959055025
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryQA
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINX3100S19
Device Catalogue NumberINX3100S19
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer01/11/2024
01/11/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/12/2024
11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown